MathSciNet Relay Station
MathSciNet bibliographic data
MR654208 53C15 (58G15)
Dazord, Pierre Sur la géométrie des sous-fibrés et des feuilletages lagrangiens. (French) [On the geometry of subbundles and Lagrange foliations] Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 4, 465–480 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement